Irregular Menstruation After 1 Month Birth Control Injection?

Illustration of Irregular Menstruation After 1 Month Birth Control Injection?
Illustration: Irregular Menstruation After 1 Month Birth Control Injection? Bing

Good morning, I’m 24 years old, I have 1 child, I’ve been injecting KB once a month for 6 months. The first 3 months I got my period, but why haven’t I had it in the last 3 months, I took the initiative to switch to the Pill, I already bought the pill, and I read that I have to drink it after my period is over, I’m still not menstruating right now, how can I take the birth control pill or not while my birth control period ends on April 21, please give me the solution, thank you

1 Answer:

Hi La'e,

Thank you for asking HealthReplies.com.

You need to know beforehand, that hormonal contraception, such as injectable contraceptives and birth control pills are not classified as over-the-counter drugs, so they must be used under the supervision of a doctor.

The 1-month injectable contraceptive contains the active composition of synthetic estrogen and progesterone hormones which are injected into the body once every 4 weeks. In this way, the balance of reproductive hormones will be modified, the goal is to prevent fertilization of the egg by the sperm cell. In its work, injectable contraceptives can cause side effects, namely in the form of irregular menstruation. This condition can also be influenced by other factors, such as stress, fatigue, weight that is too fat, too thin, eating disorders, to the presence of a disease, such as ovarian cysts, thyroid gland disorders, and so on.

Before deciding to switch to birth control pills, you should first check with your doctor to be evaluated, whether you are the right candidate to use birth control pills. Because, there are several conditions where a woman is not advised to use birth control pills, for example in women with a history of blood clotting disorders, migraine sufferers who often repeat, people with heart disorders, uncontrolled hypertension, and so on.

If after being evaluated you are a candidate for the right birth control pill, then the doctor who examines you in person will also explain to you the correct way to take birth control pills. There is no requirement that birth control pills should be started during menstruation. Birth control pills can be started at any time as long as the rules are right.

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

The Child’s Nose Is Still Phlegm After Recovering From The Flu?

The Child’s Nose Is Still Phlegm After Recovering From The Flu?

(1 year ago)

good afternoon doctor, my child has a cough and sufah flu brought to the doctor and the medicine is gone .. he has no cough anymore and is not runny or sneezing, it looks normal ag...

(12 months ago)

...

Risks Of Using Cosmetic Products Together?

Risks Of Using Cosmetic Products Together?

(1 year ago)

, if we use lipstick together with other friends is dangerous and can transmit diseases to each other? or actually safe ,? please if for example it is risky to transmit the disease...

Leave a Reply

Your email address will not be published. Required fields are marked *